# SDR DALA2021082304975

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 2,712 hours, 326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3408 CHECK DOOR PRESSURE AND CHECK SLIDE PRESSURE MESSAGE ON FLIGHT ATT CIDS SCREEN. CORRECTIVE ACTION: CIDS #1 RESET AND TEST PERFORMED OPS NML IAW A330-900 AMM 23-73. (7987478)
